# SDR SWAA2025092216225

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 63,262 hours, 38,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Unsecure
- Location: Zone 200
- Component: Switch Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY EXIT LIGHT SWITCH COVER SPRING INOPERATIVE.   SECURED AFT F/A EMERGENCY EXIT LIGHT SWITCH COVER SPRING IAW AMM SIP.
